Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrewbleah

Accutane Informations.

Recommended Posts

So I should start by sayin' that the advantage we have here in 2012 , is that a lot of people tried a lot of different trataments, as for example accutane started in the 82' if I proprely recall , I have to admit that I have done tons of resherch about acne , and what is best , what is not , etc.

After tring the lots of different tratments and antibiotics in 1 year , nothing really helped me , as all of you my acne was mild at first , then it was just getting worse and worse,where I live this medicine is not very popular and I really don't know why , so after doing resherch in my country, I told myself the american people are always better informed , let's type acne in english and let's see what happens..so here I am takeing the most popular medicine for acne.

Because I don't want you to get confused I will say from start that this topic is for you , not for me.

All this begin said let's start and excuse my english , as you know I'm not ameriecan.

Acne can really affect everything in your life, let's say your watching a movie , tring to relax , forgot about it , but somewhere bettween the begining of the movie and the end of it , you will think "Look at their skin.." and then you remember about your acne skin.

I'm the kind of guy who sais " Ah, I don't give a sh*t about what people think about me", but since this problem occur I really do care, shame on my really, I wish I had the strengh to go outside with the head up , the thruth is I don't !! '

Well let's stick with our problem..I like to be informed , like really good , so when I started accutane I knew there was a chanse that it could get worse before better, but I was sayin to myself "Oh ,C'mon how worse can it get?" Well it get really worse , like really really worse, it would hurt me when I was sleeping , it was terrible..but thank God I started this tratment in the exact same day that school end , so after spending all the summer in the home , I really feel like going out , but it's harder than I though, my acne is not much write know , and I'm surprised how accutane clear me up so well , but not really well , it left me with a tons of red marks.But hey accutane did his job , I didin't take this for the red marks , I took this for acne and here I am.

Today I was reading about red marks and accutane , I found a site witch I really like , it's called realself.com , and it's very cool , you can ask what bothers you and real doctors answer you and it's for free so feel free to ask there!So I will put some response of some doctors right here :

1- When my patients do not feel they are improving on Accutane, they are almost always referring to the left-over red color in every spot where they had previous lesions. From a distance, it looks like a continuing break-out, but the skin is soft and lesion-free. This is left over color after inflammation, and is very common. Accutane also makes people a bit pinker than they normally would be. If this is not the case for you, please ask your dermatologist. He or she is the best person to help you through this time.

2-Unfortunately there is no specific timeframe for PIH. It can last a short amount of time for some people, and months or longer for others.

3-When inflamed pimples resolve, they often leave marks (or "shadows") on the face. Fairer people tend to get red marks; darker people tend to develop brown marks. These "shadows" from previous pimples take time to fade. The red marks usually fade within several months. Brown marks can take even longer to fade. Be patient and protect yourself from the sun since UV exposure can aggravate the marks.

So yes it is very common for acne to leave red/brown marks... but it may take some TIME , time is what I need , time is what all we need , in every acne tratment patient is needed.What I'm tring to say is that red marks can affect you just as acne does , just like it affects me , but at least you know that they will FADE with TIME, until then I will try to keep my head up, though they already started to fade mabye it will not take serval mouths , mabye 1 , hope that!

I don't know how many people I helped , I don't even know how many people read all this , but I know that if I helped one persone my purpuse is filled Also if you any questions about accutane and/or acne , feel free to ask I will give my best assitance!

Oh and I'm also doing this because it feels really nice when you share with people , first thing I will do when all of my red marks fade is I will reactivate my facebook account and "Like" a photo of the girl I like , Oh God it felt so when the summer start I liked a photo of her , and she liked my back , then I like another photo and she is doing the same , then like a PUSSY I am I dezactivated my account because I was affraid she will chat with me and at some point she will want us to meet , and I didn't want to refuse her so I did it , I delete my account temporaly.. God and she is so CUTE and I can't do nothing , feels so bad and wrong:(.Alright thanks for reading , good day!

Edited by andrewbleah

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×